# SDR USAA2011070600017

- Difficulty date: June 21, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON NR 2 PYLON SKIN AT PANEL 5828R, BETWEEN NAC STA 220 TO NAC STA 226, RBL 12.  REPAIRED NR 2 PYLON SKIN AT PANEL 5828R, BETWEEN NAC STA 220 TO NAC STA 226, RBL 12 IAW TR 737-5430-10-0054.
